# SDR C2XA00IA446

- Difficulty date: December 7, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N34817
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 152
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: S5367800121200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YUL - DURING CONTINENTAL EXPRESS C-CHECK INSPECTION, THE RIGHT SEAT TRACK WAS FOUND TO BE CORRODED JUST AFT OF FRAME 39.  MAINTENANCE REMOVED AND REPLACED THE AFFECTED SEAT TRACK IAW ATR42-320 SRM 53-63-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
